# SDR DALA2015060503601

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 50,765 hours, 20,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN , BS 570, LBL 45.54, AREA OF SEAT TRACK HAS CORROSION.  MAINTENANCE REMOVED CORROSION FROM SEAT TRACK AT BS 570, LBL 45 AND WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52.  REPLACED SEAT TRACK FROM BS 540-580 LBL 45 IAW SRM 53-00-52, REPAIR 4.
